Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What could be the reason for numbness in leg and briefly losing consciousness after a short flight ?

Hello, I have been having, for more or less the past month or so, numbness in the top part of the right leg. No pain , just some tingling . Also, last night, after taking a short flight, I had dinner and after finishing became confused and briefly lost consciousness . I would estimate this lasted about 3-4 seconds. Any thoughts would be appreciated.
Asked On : Sat, 11 Feb 2012
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello will surely help you ,
It would have been better if you would have mentioned your age and medical history.
Numbness in right leg may be due to diabetes, nerve compression or any demyelinating disease.
You are giving of history if confusion and brief loss of consciousness which may be due to transient ischemic attack(TIA) or HTN
so i advice you to meet physician and get your blood pressure checked , neurological examination done and investigations to rule out diabetes.
Hope my advice's will help you and wish u for speedy recovery
Answered: Sat, 11 Feb 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Thanks for query,
Your case require evaluation.
You have not mentioned your age.
Go for blood sugar,lipid profile,CTScan of brain.
If you have High bp and not under control you may have this type of problem.
If diabetes is there and not under control you may get this symptoms.
Consult neuro physician and get examined.
Ok and bye.
Answered: Sat, 11 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor